A simple mapping

Jones, A. S. (2001) A simple mapping. The Australian Mathematical Society Gazette, 28 5: 238-242.

Author Jones, A. S.
Title A simple mapping
Journal name The Australian Mathematical Society Gazette   Check publisher's open access policy
ISSN 0311-0729
Publication date 2001
Sub-type Article (original research)
Volume 28
Issue 5
Start page 238
End page 242
Total pages 5
Editor J. R. Giles
W. P. Galvin
Place of publication Australia
Publisher The Australian Mathematical Publishing Association Inc.
Collection year 2001
Language eng
Subject C1
230109 Functional Analysis
780101 Mathematical sciences
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 14:56:12 EST